Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Increased pulse rate, nausea, fluttering sensation. On thyroid medication. Treatment?

Hi, I just went out for a walk and about five minutes in my heart started beating funny. Kind of fast and fluttery. When it stopped I got hot and felt a bit nauseous...for a moment. I proceeded to walk again and after a few minutes it did it again. I take thyroid meds, however, I have not been consistent with taking them.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
from your history its look like that you are having episodes of atial fibrillation in that condition heart beating became irregular more aggravated on exertion
it can also cause by excess dose of thyroid medication
i advice to take your thyroid medication under supervision of endocrinologist with regular monitoring of your serum thyroid level
get it done on EKG at rest if it normal you can undergo treadmill test
take care
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor